Florida, 2006Hail in Florida, February 3, 2006
February 3, 2006 · NWS TAE · 1 event in 1 county or zone
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $100,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Feb 3, 2:30 PM EST, 5 hours 20 minutes earlier.
Area forecast discussion, Feb 3, 2:30 PM EST, 5 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATE FIRE WEATHER
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EST FRI FEB 3 2006
.SYNOPSIS...A WEAK STALLED BOUNDARY POSSIBLE IN THE ANALYSIS OVER N
FL...WITH A WEAK SURFACE LOW OFF THE NE TX COAST. STILL EXPECTING
THE UPPER SHORTWAVE...NOT IN THE SE PLAINS...TO MOVE EAST & DEEPEN
OVER THE LOWER MS VALLEY. SURFACE DEWPOINT TEMPS HAVE REBOUNDED INTO
THE LOWER 60S OVER N FL...UPPER 50S NORTH OF THE BOUNDARY. WE ARE
SEEING SOME BREAKS IN THE CLOUD COVER THIS AFTERNOON & HEATING WILL
ADD TO THE UNSTABLE ATMOSPHERE. CURRENT LAPS DATA HAS THE MOST
UNSTABLE AIR OVER THE COASTAL WATERS. THEREFORE...UNTIL THE UPPER
ENERGY ASSOCIATED WITH THE SHORTWAVE OVER THE SE PLAINS REACHES N
FL...THEN CONVECTION WILL BREAK OUT. LOW LEVEL JET FORECAST IS
MARGINAL...BUT GOOD UPPER LEVEL DIVERGENCE WILL HELP. SPC DAY ONE
HAS THE ENTIRE AREA IN A SLIGHT RISK FOR STRONG TO SEVERE STORMS...&
THIS CONTINUES TO LOOK GOOD. SHOULD SEE ISOLATED STRONG TO SEVERE
LATE THIS AFTERNOON TO EVENING. MAIN THREAT SHOULD BE DAMAGING
WINDS...HAIL...& ISOLATED TORNADOES. WITH THURSDAYS HEAVY
RAIN...LOCALIZED FLOODING POTENTIAL WILL EXIST.
&&
.SHORT TERM (TONIGHT THROUGH SUNDAY)...
AS STATED...CONVECTION THIS EVENING SHOULD BE MAXIMIZED FROM AROUND
22Z TO 06Z...AS THE MAIN SURGE OF UPPER DYNAMICS MOVES ACROSS THE
CWA. THE SURFACE LOW BY 06Z SATURDAY IS FORECAST TO BE IN THE
EASTERN TN VALLEY...WITH A COLD FRONT SOUTH TO THE FL PANHANDLE. BY
12Z SATURDAY...THE COLD FRONT SHOULD HAVE PUSHED TO NEAR
KGVN...TAKING MUCH OF THE CONVECTION WITH IT. WILL LEAVE A SMALL
CHANCE OF RAIN IN THE FORECAST EARLY SATURDAY...THEN BREAKING OUT
FROM NOON ON. NW FLOW SHOULD MIX THINGS QUICKLY AS WELL AS THE COLD
AIR ADVECTION. SOME STRATA-CU WILL BE POSSIBLE OVER THE AREA UNTIL
SUNSET. BREEZY CONDITIONS WILL ALSO BE POSSIBLE SATURDAY BEHIND THE
FRONT. THE BECOMING CLEAR & COLD. TEMPS LOWER TO AROUND 30 WITH SOME
WIND KEEPING TEMPS UP A BIT...ABOVE FREEZING ALONG THE COAST. SUNNY
& COOL FOR SUNDAY. TEMPS A BIT BELOW NORMAL.
.LONG TERM (MONDAY THROUGH FRIDAY)...
MEAN LONG WAVE TROUGH SETTLES OVER THE EASTERN U.S. A BIT BELOW
NORMAL TEMPS WILL BE EXPECTED. A FAST MOVING SYSTEM ON MONDAY WILL
BRING SOME CLOUDS & A SMALL CHANCE OF RAIN. ALSO A REINFORCING SHOT
OF COOL AIR FILTERS IN FOR TUESDAY TO WEDNESDAY...AS A SURFACE HIGH
PRESSURE SETTLES TO THE SE U.S. GENERALLY DRY THROUGH THURSDAY. THEN
THE NEXT FAST MOVING SYSTEM & COLD FRONT ON FRIDAY...WITH A SMALL
CHANCE OF RAIN.
&&
.MARINE...SCEC ON GOING WITH WIND & SEAS. STILL LOOKS TO INCREASE
TONIGHT AHEAD OF & BEHIND THE COLD FRONT TO SCA LEVELS. THIS SHOULD
LAST THROUGH SATURDAY NIGHT...ESPECIALLY IN THE WELL OFFSHORE
WATERS...THEN LOWERING TO SCEC ON SUNDAY. LOWERING BELOW SCEC LATER
SUNDAY TO MONDAY...THEN BACK TO SCEC AS THE MONDAY SYSTEM MOVES
THROUGH.
&&
.FIRE WEATHER...NO CONCERNS TODAY. ON SATURDAY...WILL ISSUE FIRE
WEATHER WATCH FOR INLAND N FL...WITH WIND SPEEDS AROUND 15 MPH OR
ABOVE & AN RH AROUND 35%...COULD SEE RED FLAG CONDITIONS FOR A FEW
HOURS LATE IN THE AFTERNOON. SUNDAY MAY DRY OUT A BIT MORE TO HAVE
NEAR 35% FOR A FEW HOURS. WILL ISSUE WATCH FOR SUNDAY AFTER LATER
RUNS ARE ANALYSIS.
&&
.AVIATION...AS A SURFACE FRONT MOVES THROUGH THE AREA TODAY IT WILL
BRING THE CHANCE FOR SHRA/TSRA TO ALL TAF SITES LATE THIS AFTERNOON
AND INTO THE EARLY EVENING. MVFR CONDITIONS WILL PREVAIL FOR MOST
SITES...BUT WILL HAVE TEMPO IFR INTO THE NIGHT. AFTER THE FRONTAL
PASSAGE...SKIES WILL BEGIN TO CLEAR BY 14Z SATURDAY AND WINDS OUT OF
THE NORTH MAY BE GUSTY AT TIMES SATURDAY AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 53 60 29 62 / 50 20 00 00
PANAMA CITY 52 61 38 62 / 50 20 00 00
DOTHAN 50 56 32 58 / 50 20 00 00
ALBANY 50 57 31 58 / 50 20 00 00
VALDOSTA 54 60 32 61 / 50 20 00 00
CROSS CITY 56 63 35 62 / 50 20 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE
FL...FIRE WEATHER WATCH SATURDAY LATE AFTERNOON FOR INLAND
AREAS.
&&
AVIATION/FIRE WEATHER...AH/TB
PUBLIC/MARINE...MCTHazardous weather outlook, Feb 3, 5:22 AM EST, 14 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
522 AM EST FRI FEB 3 2006
...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE
REGION...
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-032042-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
522 AM EST FRI FEB 3 2006
THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
PATCHY FOG WILL LIFT THIS MORNING. THEN...ANOTHER STRONG LOW
PRESSURE SYSTEM WILL DEVELOP IN LOUISIANA AND MOVE RAPIDLY NORTHEAST
DRAGGING A COLD FRONT ACROSS THE LOCAL AREA LATER TONIGHT. AHEAD OF
THE FRONT...THIS LOW WILL INTERACT WITH AN APPROACHING SHORT WAVE TO
GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS ESPECIALLY ACROSS THE
FLORIDA BIG BEND AND SOUTH CENTRAL GEORGIA BEGINNING LATE MORNING
AND CONTINUING UNTIL THE FRONT PASSES. THE GREATEST THREAT FOR
SEVERE WEATHER WILL BE OVER THE COASTAL WATERS...FLORIDA PANHANDLE
AND SOUTHEAST ALABAMA BUT ALL AREAS ARE AT RISK.
THE STORM PREDICTION CENTER HAS PLACED ALL OF THE REGION IN A
SLIGHT RISK FOR SEVERE WEATHER. THE MAIN THREATS FROM THESE STORMS
WILL BE STRONG DAMAGING STRAIGHT LINE WINDS. FREQUENT AND
DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE SEEN IN MANY OF THESE
THUNDERSTORMS. SOME OF THE STRONGEST STORMS MAY PRODUCE SMALL HAIL.
ALTHOUGH MARINE WINDS AND SEAS WILL DECREASE THIS MORNING...THEY
WILL BE HIGHER WITH FREQUENT GUSTS NEAR ANY STORMS. AS THE FRONT
EXITS FROM WEST TO EAST LATE TONIGHT...OFFSHORE WINDS AND SEAS
WILL RAPIDLY INCREASE CREATING LIKELY SMALL CRAFT ADVISORY
CRITERIA. THERE IS ALSO A MODERATE RISK OF RIP CURRENTS TODAY
ALONG THE PANHANDLE AND FRANKLIN COUNTY BEACHES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...AFTER THE
FRONT EXITS...STRONG HIGH PRESSURE WILL BUILD IN DURING THE WEEKEND.
BREEZY AND GUSTY OFFSHORE WINDS ARE EXPECTED ON SATURDAY. SKIES WILL
CLEAR AND PREDAWN TEMPERATURES SATURDAY NIGHT INTO SUNDAY AND LIKELY
SUNDAY NIGHT INTO MONDAY WILL DROP TO AT OR BELOW FREEZING IN MANY
INLAND LOCATIONS. A SECOND STORM SYSTEM WILL APPROACH THE REGION ON
TUESDAY WITH A CHANCE OF RAIN BUT NO SEVERE WEATHER IS ANTICIPATED.
.SPOTTER CALL TO ACTION STATEMENT...
WITH THE APPROACHING SEVERE WEATHER...SPOTTER ACTIVATION WILL LIKELY
BE REQUIRED LATER TODAY.
FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.
A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE
BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO
DEEPER WATER.
IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE
BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT
BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO
SHORE OUTSIDE THE NARROW CURRENT.
ALWAYS HEED THE ADVICE OF THE BEACH PATROL AND LOCAL OFFICIALS. WATCH
YOUR CHILDREN. BE ESPECIALLY CAUTIOUS NEAR PIERS...JETTIES...AND
UNGUARDED BEACHES.
24-BLOCK
In the hours before
Special weather statement, Feb 3, 6:36 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
636 PM EST FRI FEB 3 2006
FLZ019-GAZ158>160-040004-
BROOKS GA-LOWNDES GA-MADISON FL-THOMAS GA-
INCLUDING THE CITIES OF...MADISON...QUITMAN...
THOMASVILLE AND VALDOSTA
636 PM EST FRI FEB 3 2006
AT 634 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
COUPLE OF STRONG THUNDERSTORMS OVER SOUTHERN THOMAS COUNTY AND
NORTHWEST MADISON COUNTY...MOVING NORTHEAST AT 45 MPH.
THESE STORMS WILL ALSO AFFECT BROOKS AND LOWNDES COUNTIES UNTIL A
FEW MINUTES PAST 7 PM.
THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY
TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS.
18-WOOL
Special weather statement, Feb 3, 6:42 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
642 PM EST FRI FEB 3 2006
FLZ018-019-GAZ158>160-040015-
BROOKS-JEFFERSON-LOWNDES-MADISON-THOMAS-
642 PM EST FRI FEB 3 2006
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BROOKS...JEFFERSON...
LOWNDES...MADISON AND THOMAS COUNTIES...
* UNTIL 715 PM EST
AT 640 PM EST(540 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BOSTON TO
11 MILES SOUTH OF QUITMAN...OR ALONG A LINE EXTENDING FROM 13 MILES
WEST OF QUITMAN TO 11 MILES SOUTH OF QUITMAN...MOVING NORTHEAST AT 50
MPH.
THESE STORMS WILL BE NEAR...
QUITMAN BY 650 PM EST(550 PM CST).
WEST VALDOSTA BY 700 PM EST(600 PM CST).
VALDOSTA BY 705 PM EST(605 PM CST).
HAHIRA BY 710 PM EST(610 PM CST).
MOODY AFB BY 715 PM EST(615 PM CST).
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.
18-WOOL
Special weather statement, Feb 3, 7:15 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
715 PM EST FRI FEB 3 2006
FLZ028-029-040100-
LAFAYETTE-TAYLOR-
715 PM EST FRI FEB 3 2006
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LAFAYETTE AND TAYLOR
COUNTIES...
* UNTIL 800 PM EST
AT 708 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF MAYO TO 27 MILES WEST OF STEINHATCHEE...MOVING NORTHEAST AT 35
MPH.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.
12-WATSON
Special weather statement, Feb 3, 7:23 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
723 PM EST FRI FEB 3 2006
...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 32 UNTIL
3 AM EST /2 AM CST/ SATURDAY WHICH REPLACES A PORTION OF SEVERE
THUNDERSTORM WATCH 30...
GAZ161-040800-
LANIER GA-
INCLUDING THE CITIES OF...LAKELAND
723 PM EST FRI FEB 3 2006
THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR PORTIONS
OF SOUTH CENTRAL GEORGIA...EFFECTIVE UNTIL 300 AM EST SATURDAY
MORNING.
THIS WATCH INCLUDES THE FOLLOWING COUNTIES.
IN GEORGIA...LANIER.
REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES
AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
FLZ013>019-026>029-034-GAZ158>160-040800-
BROOKS GA-CALHOUN FL-DIXIE FL-FRANKLIN FL-GADSDEN FL-GULF FL-
JEFFERSON FL-LAFAYETTE FL-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-
TAYLOR FL-THOMAS GA-WAKULLA FL-
INCLUDING THE CITIES OF...APALACHICOLA...BLOUNTSTOWN...CARRABELLE...
CRAWFORDVILLE...CROSS CITY...MADISON...MAYO...MONTICELLO...PERRY...
PORT ST. JOE...QUITMAN...ST. MARKS...STEINHATCHEE...TALLAHASSEE...
THOMASVILLE AND VALDOSTA
723 PM EST FRI FEB 3 2006
THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR PORTIONS
OF SOUTH CENTRAL GEORGIA...AND ALL OF THE FLORIDA BIG BEND...
EFFECTIVE UNTIL 300 AM EST SATURDAY MORNING (200 AM CST).
THIS WATCH INCLUDES THE FOLLOWING COUNTIES:
IN FLORIDA...CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...
WAKULLA...JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE.
IN GEORGIA...THOMAS...BROOKS...AND LOWNDES.
THE SEVERE THUNDERSTORM WATCH HAS BEEN REPLACED BY THE TORNADO WATCH.
REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES
AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
FLZ007>012-GAZ155>157-040200-
BAY FL-COASTAL WALTON FL-DECATUR GA-GRADY GA-HOLMES FL-
INLAND WALTON FL-JACKSON FL-SEMINOLE GA-WASHINGTON FL-
INCLUDING THE CITIES OF...BAINBRIDGE...BONIFAY...CAIRO...CALLAWAY...
CHIPLEY...DE FUNIAK SPRINGS...DONALSONVILLE...MARIANNA...
PANAMA CITY...PANAMA CITY BEACH...SANTA ROSA BEACH AND VERNON
723 PM EST FRI FEB 3 2006
THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED FOR THE FOLLOWING
COUNTIES.
IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON.
IN GEORGIA...DECATUR...GRADY...AND SEMINOLE.
18-WOOL
Local storm report, Feb 3, 7:42 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
742 PM EST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL SOPCHOPPY 30.06N 84.49W
02/03/2006 1.00 INCH WAKULLA FL BROADCAST MEDIA
0600 PM HAIL CRAWFORDVILLE 30.18N 84.37W
02/03/2006 0.50 INCH WAKULLA FL PUBLIC
0602 PM HAIL 7 SE CRAWFORDVILLE 30.10N 84.29W
02/03/2006 0.88 INCH WAKULLA FL PUBLIC
2 MILES EAST OF THE HIGH SCHOOL ON HWY 98 IN CRAWFORD
VILLE
0603 PM HAIL OCHLOCKNEE 30.98N 84.05W
02/03/2006 0.88 INCH THOMAS GA BROADCAST MEDIA
0603 PM HAIL 10 SE WAKULLA 30.13N 84.11W
02/03/2006 0.50 INCH WAKULLA FL BROADCAST MEDIA
OCHLOCKNEE STATE PARK
0604 PM HAIL EASTPOINT 29.74N 84.89W
02/03/2006 1.75 INCH FRANKLIN FL LAW ENFORCEMENT
0605 PM HAIL EASTPOINT 29.74N 84.89W
02/03/2006 1.75 INCH FRANKLIN FL PUBLIC
0615 PM HAIL 5 E TALLAHASSEE 30.44N 84.20W
02/03/2006 1.75 INCH LEON FL BROADCAST MEDIA
NEAR CHAIRS
0620 PM HAIL 2 E TALLAHASSEE 30.44N 84.25W
02/03/2006 1.00 INCH LEON FL PUBLIC
WW KELLY AND APALACHEE PARKWAY
0635 PM HAIL 7 SE TALLAHASSEE 30.37N 84.20W
02/03/2006 1.75 INCH LEON FL BROADCAST MEDIA
TRAM ROAD
0635 PM HAIL 15 E TALLAHASSEE 30.44N 84.03W
02/03/2006 0.25 INCH JEFFERSON FL PUBLIC
0718 PM HAIL 5 E WOODVILLE 30.31N 84.16W
02/03/2006 0.25 INCH LEON FL PUBLIC
0728 PM HAIL 15 E TALLAHASSEE 31.45N 85.61W
02/03/2006 1.75 INCH DALE AL PUBLIC
0730 PM HAIL MADISON 30.47N 83.42W
02/03/2006 1.75 INCH MADISON FL PUBLIC
&&
DUGGANLocal storm report, Feb 3, 7:49 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
749 PM EST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL SOPCHOPPY 30.06N 84.49W
02/03/2006 1.00 INCH WAKULLA FL BROADCAST MEDIA
0600 PM HAIL CRAWFORDVILLE 30.18N 84.37W
02/03/2006 0.50 INCH WAKULLA FL PUBLIC
0602 PM HAIL 7 SE CRAWFORDVILLE 30.10N 84.29W
02/03/2006 0.88 INCH WAKULLA FL PUBLIC
2 MILES EAST OF THE HIGH SCHOOL ON HWY 98 IN CRAWFORD
VILLE
0603 PM HAIL OCHLOCKNEE 30.98N 84.05W
02/03/2006 0.88 INCH THOMAS GA BROADCAST MEDIA
0603 PM HAIL 10 SE WAKULLA 30.13N 84.11W
02/03/2006 0.50 INCH WAKULLA FL BROADCAST MEDIA
OCHLOCKNEE STATE PARK
0604 PM HAIL EASTPOINT 29.74N 84.89W
02/03/2006 1.75 INCH FRANKLIN FL LAW ENFORCEMENT
0605 PM HAIL EASTPOINT 29.74N 84.89W
02/03/2006 1.75 INCH FRANKLIN FL PUBLIC
0615 PM HAIL 5 E TALLAHASSEE 30.44N 84.20W
02/03/2006 1.75 INCH LEON FL BROADCAST MEDIA
NEAR CHAIRS
0620 PM HAIL 2 E TALLAHASSEE 30.44N 84.25W
02/03/2006 1.00 INCH LEON FL PUBLIC
WW KELLY AND APALACHEE PARKWAY
0635 PM HAIL 7 SE TALLAHASSEE 30.37N 84.20W
02/03/2006 1.75 INCH LEON FL BROADCAST MEDIA
TRAM ROAD
0635 PM HAIL 15 E TALLAHASSEE 30.44N 84.03W
02/03/2006 0.25 INCH JEFFERSON FL PUBLIC
0718 PM HAIL 5 E WOODVILLE 30.31N 84.16W
02/03/2006 0.25 INCH LEON FL PUBLIC
0728 PM HAIL 15 E TALLAHASSEE 30.44N 84.03W
02/03/2006 1.75 INCH JEFFERSON FL PUBLIC
0730 PM HAIL MADISON 30.47N 83.42W
02/03/2006 1.75 INCH MADISON FL PUBLIC
&&
DUGGANHail, Madison
- When
- February 3, 7:50 PM EST to 7:55 PM EST
- Where
- Madison County, Cherry Lake
- Measured
- 1.75 in hail
- Property damage
- $100,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 30.583, -83.433
Golfball size hail caused extensive damage to a home and destroyed lawn furniture at Cherry Lake. It also dented several vehicles and cracked windshields. Reported by a HAM radio operator and the Madison County Carrier.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind and Strong Wind in Washington, February 3 to 4, 20061 death · $400,000 · 63 kt wind · 5 events
- High Wind in Washington, February 3 to 4, 20061 injured · $7.5 million · 68 kt wind · 12 events
- Flash Flooding in Florida, February 3, 20061 injured · $2.1 million · 2 events
- Hail in Mississippi, February 3, 2006$1.7 million · 1.75 in hail · 4 events
- Hail in Louisiana, February 3, 2006$1.1 million · 1.75 in hail · 3 events
- Hail and Damaging Wind in Mississippi, February 3, 2006$910,000 · 1.75 in hail · 4 events
- High Wind and Strong Wind in Oregon, February 3 to 4, 2006$575,000 · 67 kt wind · 9 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, February 3 to 4, 20061 injured · $500,000 · 56 kt wind · 2 events
- Storm Surge in Oregon, February 3 to 4, 2006$200,000 · 2 events
- Hail in Mississippi, February 3, 2006$70,000 · 1.75 in hail · 2 events
- Heavy Rain in Florida, February 3, 2006$60,000 · 1 event
- Hail and Damaging Wind in Louisiana, February 3, 2006$50,000 · 1.75 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5492124.